Zur axiomatischen Begründung der Eikörperfunktionale.

Hans Robert Müller

Monatshefte für Mathematik (1967)

  • Volume: 71, page 338-343
  • ISSN: 0026-9255; 1436-5081/e

How to cite


Müller, Hans Robert. "Zur axiomatischen Begründung der Eikörperfunktionale.." Monatshefte für Mathematik 71 (1967): 338-343. <http://eudml.org/doc/177390>.

author = {Müller, Hans Robert},
journal = {Monatshefte für Mathematik},
keywords = {metric geometry, convex geometry, integral geometry},
pages = {338-343},
title = {Zur axiomatischen Begründung der Eikörperfunktionale.},
url = {http://eudml.org/doc/177390},
volume = {71},
year = {1967},

AU - Müller, Hans Robert
TI - Zur axiomatischen Begründung der Eikörperfunktionale.
JO - Monatshefte für Mathematik
PY - 1967
VL - 71
SP - 338
EP - 343
KW - metric geometry, convex geometry, integral geometry
UR - http://eudml.org/doc/177390
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.